RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 1998, том 3, выпуск 3, страницы 18–31 (Mi rcd945)  

On the 70th birthday of J.Moser

Action variables of the Kovalevskaya top

H. R. Dullina, P. H. Richterb, A. P. Veselovcd

a Department of Applied Mathematics, University of Colorado, Boulder
b Institut für Theoretisclie Physik, Universität Bremen
c Landau Institute for Theoretical Physics. Moscow, Russia
d Department of Mathematical Sciences, Loughborough University, UK

Аннотация: An explicit formula for the action variables of the Kovalevskaya top as Abelian integrals of the third kind on the Kovalevskaya curve is found. The linear system of differential equations of Picard–Fuchs type, describing the dependence of these variables on the integrals of the Kovalevskaya system, is presented in explicit form. The results are based on the formula for the actions derived by S.P. Novikov and A.P. Veselov within the theory of algebro-geometric Poisson brackets on the universal bundle of hyperelliptic Jacobians.

DOI: https://doi.org/10.1070/RD1998v003n03ABEH000077


Реферативные базы данных:

Тип публикации: Статья
MSC: 34A05, 58F07
Поступила в редакцию: 16.06.1998
Язык публикации: английский

Образец цитирования: H. R. Dullin, P. H. Richter, A. P. Veselov, “Action variables of the Kovalevskaya top”, Regul. Chaotic Dyn., 3:3 (1998), 18–31

Цитирование в формате AMSBIB
\RBibitem{DulRicVes98}
\by H. R. Dullin, P. H. Richter, A. P. Veselov
\paper Action variables of the Kovalevskaya top
\jour Regul. Chaotic Dyn.
\yr 1998
\vol 3
\issue 3
\pages 18--31
\mathnet{http://mi.mathnet.ru/rcd945}
\crossref{https://doi.org/10.1070/RD1998v003n03ABEH000077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1704966}
\zmath{https://zbmath.org/?q=an:0952.37044}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd945
  • http://mi.mathnet.ru/rus/rcd/v3/i3/p18

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020